- -

On the abnormal structure of finite groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

On the abnormal structure of finite groups

Show simple item record

Files in this item

dc.contributor.author Ballester Bolinches, Adolfo es_ES
dc.contributor.author Cossey, John es_ES
dc.contributor.author Esteban Romero, Ramón es_ES
dc.date.accessioned 2015-05-25T11:07:45Z
dc.date.available 2015-05-25T11:07:45Z
dc.date.issued 2014
dc.identifier.issn 0213-2230
dc.identifier.uri http://hdl.handle.net/10251/50722
dc.description.abstract We study finite groups in which every maximal subgroup is supersoluble or normal. Our results answer some questions arising from papers of Asaad and Rose. es_ES
dc.language Inglés es_ES
dc.publisher European Mathematical Society es_ES
dc.relation.ispartof Revista Matemática Iberoamericana es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Finite group es_ES
dc.subject Supersoluble group es_ES
dc.subject Maximal subgroup es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On the abnormal structure of finite groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.4171/rmi/767
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Ballester Bolinches, A.; Cossey, J.; Esteban Romero, R. (2014). On the abnormal structure of finite groups. Revista Matemática Iberoamericana. 30(1):13-24. doi:10.4171/rmi/767 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.4171/RMI/767 es_ES
dc.description.upvformatpinicio 13 es_ES
dc.description.upvformatpfin 24 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 30 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 232372


This item appears in the following Collection(s)

Show simple item record